# SDR AALA971972

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91050
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 423
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DOOR SEAL BEAM HAS DEEP CORROSION BETWEEN FRAME 59 AND 60.  INSTALLED DOUBLER PER SRM 51-71-50-2 PAGE 205.  (M)
